Doctor insights on:
Why Does Prometrium Make You Dizzy
Do I have medication side effects or something worse? Been feeling dizzy, unable to concentrate, sleepy all day and flushed for a week - prometrium (micronized progesterone)
Let me help you: While most women have no problems with prometrium, (micronized progesterone) side effects may occur during treatment. The most common side effects include dizziness, headaches, and cramping. Potentially dangerous side effects are also possible. If you develop any of these serious side effects of prometrium, (micronized progesterone) such as migraines or yellowing of the skin, contact your healthcare provider right away.
Herbal Therapy: Homeopathic ingredients such as cocculus indicus, lobelia inflata and gelsemium have proven to highly effective in relieving the symptoms of dizziness, weakness, fainting, fatigue, headaches and emotional upsets. However, you need to see your doctor to make sure you have nothing serious.See 1 more doctor answer
On dizziness: Dizziness is a common symptom caused by a number of different factors, some that are benign and some that are serious. I would be concerned about dizziness that affected walking severely, dizziness associated with long-lasting double vision, clumsiness in one arm, or intractable vomiting. Sometimes these are signs of a problem with the brain. Hope this helps!
Nothing vs. Smth: Dizziness is experienced by all of us. To raise a red flag, though is worth when it is getting more frequent and severe, cannot be otherwise explained by "benign" causes (orthostatic hypotension, for example) and also having other symptoms present (headache, double vision, seizures, numbness, weakness in certain parts of the body, gait disturbances etc.).
In most cases yes: If feeling of faintness is not considered dizziness, then dizziness and vertigo can be same. We should think of this as syndrome in which one or more symptoms may coexist. These are lightheadedness, spinning, tilting, falling, nausea, vomiting, loss of balance and these are triggered by change of head or body position such as bending or getting up from bed.See 1 more doctor answer
Ear brain heart: People get dizzy because the balance centers are out of balance. Sudden standing may decrease blood flow, ear infections and viruses irritate the nerves, tumors and strokes and hemorrhage can damage brain centers. If all else is good, psychological stress and anxiety can throw off balance. Drugs are famous to cause dizziness. Not much else.
Ears drugs migraine: Infection or dysfunction of the ear can cause a for of vertigo and dizziness which can be severe. Medications and drugs will often have side effect of dizziness. One of the more common symptoms of migraine headaches is dizziness and nausea. Meniere's disease affects the inner ear, and Dilantin toxicity affects the cerebellum and brainstem. Ear infections can cause severe dizziness.
Many causes: Vertigo is a sensation of you or your environment spinning. This implies dysfunction in the balance system, from brainstem to inner ear. Obviously many causes including toxins, drugs, infection, brain injury, stroke, tumor, irritating blood vessels, congenital anomalies & many, many more. Dizziness is a vague, ill-defined term which has therefor a much broader range of possible causes.See 1 more doctor answer
Dizziness: Dizziness = per Mayo Clinic is " range of sensations, such as feeling faint, woozy, weak or unsteady. Dizziness that creates the false sense that you or your surroundings are spinning or moving is called vertigo." See: http://www. Mayoclinic. Org/diseases-conditions/dizziness/basics/definition/CON-20023004
- Talk to a doctor online
- Why does prometrium make you tired?
- Does taxol make you dizzy?
- Does caffeine make you dizzy?
- Does lipitor make you dizzy?
- Does high blood sugar make you dizzy?
- Does fish oil make you dizzy?
- Why does caffeine make you dehydrated?
- Why does drinking coffee make you tired?
- Does sudafed make you dizzy?